Journal article icon

Journal article

ON THE RELATIONSHIP BETWEEN MATTHEW AND LUKE

Publication status:
Published

Actions


Authors


TUCKETT, C More by this author
Journal:
NEW TESTAMENT STUDIES
Volume:
30
Issue:
1
Pages:
130-142
Publication date:
1984
ISSN:
0028-6885
URN:
uuid:1ae9ff65-f854-4c76-980f-e3fe722ebd63
Source identifiers:
67328
Local pid:
pubs:67328

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP